# SDR 2009FA0000157

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: General aviation
- Aircraft: N9543B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0868
- Aircraft time: 10,731 hours
- Engine: Lyc O360F1A6
- Engine time: 3,021 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Part number: 244110010
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,297 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING PIVOT FOUND CRACKED WHEN INSPECTED IAW SEB90-1 REV 3 DURING 100 HOUR INSPECTION.
